Alert archive / Vermont / Flash Flood Warnings in 2022
Flash Flood Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at May 16, 2022, 5:56 PM EDT for Rutland County, Vermont. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2022, 5:56 PM EDT (21:56 UTC)
- Expired
- May 16, 2022, 8:46 PM EDT
- In force
- 3 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
County Rutland County, VT
The radar
The Burlington radar (KCXX), 96 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 7:00 PM EDT | FLASH FLOOD | 1 Ene Proctor, VT | CORRECTION ON STREET NAME AND TO SEPARATE TWO INDIVIDUAL REPORTS - WASH OUT AND ROAD CLOSURE REPORTED EAST STREET NEAR NEWTON AND GARDEN STREET. |
| May 16, 7:00 PM EDT | FLASH FLOOD | 1 Ene Proctor, VT | CORRECTION ON STREET NAME AND TO SEPARATE TWO INDIVIDUAL REPORTS - WASH OUT AND ROAD CLOSURE REPORTED SOUTH STREET NEAR NEWTON AND GARDEN STREET. |
| May 16, 7:00 PM EDT | FLASH FLOOD | 1 Nw Proctor, VT | **UPDATED TIME** WASHOUTS AND ROAD CLOSURES REPORTED IN PROCTOR, VT ALONG SOUTH STREET AND FLORENCE ROAD. |
| May 16, 7:00 PM EDT | FLASH FLOOD | 2 Sw Pittsford, VT | **UPDATED LATITUDE AND LONGITUDE** WASHOUT AND ROAD CLOSURE OF FLORENCE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
410
WGUS51 KBTV 162156
FFWBTV
VTC021-170100-
/O.NEW.KBTV.FF.W.0002.220516T2156Z-220517T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
556 PM EDT Mon May 16 2022
The National Weather Service in Burlington has issued a
* Flash Flood Warning for...
Central Rutland County in southern Vermont...
* Until 900 PM EDT.
* At 556 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rutland, Proctor, West Rutland, Pittsford, Rutland City, Ira,
Castleton, Hubbardton, Poultney and Florence.
The warned area is especially susceptible to flash flooding given
the saturated antecedent conditions with up to 4 inches of rainfall
received in the past 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4364 7300 4360 7302 4356 7305 4355 7310
4357 7314 4364 7311 4368 7311 4374 7310
4374 7306 4374 7300 4368 7300
FLASH FLOOD...RADAR INDICATED
$$
Hammond1 follow-up statement
102
WGUS71 KBTV 170046
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
846 PM EDT Mon May 16 2022
VTC021-170056-
/O.CAN.KBTV.FF.W.0002.000000T0000Z-220517T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-
846 PM EDT Mon May 16 2022
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL RUTLAND COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4364 7300 4360 7302 4356 7305 4355 7310
4357 7314 4364 7311 4368 7311 4374 7310
4374 7306 4374 7300 4368 7300
$$
NeilesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at May 16, 1:48 PM EDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 16, 1:48 PM EDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Burlington VT 148 PM EDT Mon May 16 2022 .SYNOPSIS... Strong to severe storms will impact the North Country over the next few hours, with the potential for heavy rain, frequent lightning, gusty winds, and some hail. Cooler and unsettled weather will exist on Tuesday, with drier conditions for the remainder of the work week, followed by a warming trend into the weekend. && .NEAR TERM /THROUGH TUESDAY NIGHT/... As of 137 PM EDT Monday...*A severe thunderstorm watch is in effect until 8PM EDT* The forecast system we have been monitoring over the last several days is about to arrive. Showers and thunderstorms have been vigorous over northern New York and Pennsylvania due to strong synoptic scale forcing for ascent, despite mixed-layer CAPE on the order of 250-500 J/kg. Our region has a bit more, about 750-1250 J/kg of CAPE, and strong synoptic support is expected over our region as well, with a coupled area of low-level convergence and upper diffluence. A few storms have developed over the high terrain, and we should see activity merge with the incoming convection. Due to mostly southerly flow, storm motions may lift more north than eastwards, which may allow for more of a clustering than development of a linear structure. Such increases the potential for some hail, but reduces the potential for widespread damaging winds. However, RUT forecast soundings indicate more southwesterly mean flow, and if a QLCS or the development of mini-bows are to take place, it'd be across south- central Vermont. Due to about 30 to 35 knots of shear, and strong background vorticity from the proximity of developing low pressure, we will probably see a few supercells today. As a reminder, the number of supercells capable of producing tornadoes is only 1 in 5. Nevertheless, the potential is non-zero today, with climatologically favored spots being the valley regions. Indeed the HREF is even indicating a 10 to 30 percent chance of updraft helicity values approaching 150 m2/s2 over northern New York. However, also noting a number of other competing factors, and experimental NCAR neural network forecasting does not indicate any probabilities over our area (of course, we may not see this often enough for that to appear on that type of forecast). Again, it's a non-zero chance, and the primary threat remains the potential for strong winds, hail, frequent lightning, and of course, heavy rainfall. Flash flood guidance values have lowered due to the convection over the last few days. However, storms have been fairly localized, and that has kept basin average values up to 2 to 2 and half inches across most places. While rainfall rates will likely reach of just exceed 1 in per hour, the front should remain progressive, and this should help keep any potential localized. Precipitation begins to lift north after 9 PM. As the upper low continues to intensify, moisture will wrap around and bring showers back into the region, mainly enhanced across the northwest facing slopes of the northern Greens and northern Adirondacks. It will also become breezy, as gradient flow and steepening low level lapse rates produces northwesterly winds at 15 to 25 mph with gusts 30 to 35 mph. Temperatures may even be non-diurnal against the strength of the cold advection, and highs will top out in the 50s across northern New York, and mid 50s to lower 60s across Vermont, with some mid 60s south. Then chilly Tuesday night, with 30s to low 40s for temperatures. Continued winds should preclude frost. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... As of 137 PM EDT Monday...Still expecting Wednesday to be a dry day as upper-level ridging crests overhead. The morning with start out cool and brisk, though northwest winds will decrease throughout the day, and clouds will clear giving way to afternoon sun. High temperatures will be in the low to mid 60s with overnight lows dropping into the upper 30s to mid 40s. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 137 PM EDT Monday...Rainfall chances have been increased for Thursday with the passage of an upper-level shortwave and associated surface boundary. While the primary surface low still looks to remain well to our south, a secondary low is expected to form to the north with a weak boundary draped across the North Country. Thus, rainfall chances have been increased up to 40%. Temperatures will again be near seasonal normals on Thursday with highs in the 60s. Thereafter, a warming trend is still expected for the end of the week in advance of a large upper trough. However, there remains considerable differences within the suite of global model guidance as to when the low pressure system and its attendant fronts arrive in the North Country. Still, this scenario would favor another round of hot and muggy weather for the end of the week, especially on Saturday, due to a prolonged period of warm air advection. For now, have continued to stay close to a model blend for the end of the week in which case high temperatures look to be in the upper 70s to mid 80s. In regards to precipitation, trends in the guidance continue to slow its arrival (with the exception of the CMC which remains the most progressive and an outlier). At this time, the best chances for rainfall look to be late Saturday through Sunday along with the potential for thunderstorms, especially on Saturday. Stay tuned for more information as the week progresses. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Through 18Z Tuesday...Showers and thunderstorms are developing across the region. Outside of showers and thunderstorms, mainly VFR conditions are expected, inside storms, locally down to LIFR and IFR is expected. We'll see activity continue to ramp up, especially between 20Z and 00Z. Thunderstorms will be capable of gusty winds, reduced visibilities to 1/2 to 4 miles, and perhaps even hail. After 00Z, activity will lift northwards. Some showers will be pivoting around low pressure, but may avoid most terminals, and have some VCSH through about 03Z to 08Z, latest across KMSS and KSLK. Additionally, winds shift from the south to southeast to the southwest to west, and pick up towards 10 to 15 knots sustained, and gusts 18 to 28 knots. Some MVFR is also likely, down to IFR at KEFK and KSLK, from 00Z through 12Z, and then gradually improving to VFR. Also of note will be a window of LLWS at KMSS and KSLK between about 06Z and 09Z, before prevailing winds begin to pick up. However, conditions will likely be turbulent, particularly near mountain ranges. Scattered activity will approach from the north about 15Z Tuesday. Outlook... Tuesday: Mainly VFR, with areas MVFR possible. Chance SHRA. Tuesday Night: Mainly VFR, with local MVFR possible. Chance SHRA. Wednesday: VFR. NO SIG WX. Wednesday Night: VFR. NO SIG WX. Thursday: VFR. Chance SHRA. Thursday Night: VFR. NO SIG WX. Friday: VFR. NO SIG WX. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Haynes NEAR TERM...Haynes SHORT TERM...Hammond LONG TERM...Hammond AVIATION...Lahiff
Hazardous weather outlook, May 16, 12:51 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 1251 PM EDT Mon May 16 2022 NYZ026>031-034-035-087-VTZ001>011-016>021-171700- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor- Eastern Windsor- 1251 PM EDT Mon May 16 2022 ...SEVERE THUNDERSTORM WATCH 227 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 16, 4:50 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
450 PM EDT MON MAY 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL WEST CHAZY 44.82N 73.51W
05/16/2022 M0.50 INCH CLINTON NY PUBLIC
&&
EVENT NUMBER BTV2201642
EVENSONLocal storm report, May 16, 4:52 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
452 PM EDT MON MAY 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL SCIOTA 44.90N 73.55W
05/16/2022 M0.25 INCH CLINTON NY PUBLIC
&&
EVENT NUMBER BTV2201643
EVENSONLocal storm report, May 16, 4:55 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
455 PM EDT MON MAY 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD 2 W HOPKINTON 44.68N 74.76W
05/15/2022 ST. LAWRENCE NY FIRE DEPT/RESCUE
WATER ACROSS GREEN ROAD BETWEEN US RTE 11B AND CR 56.
0130 PM HAIL PLEASANT VALLEY 44.59N 72.86W
05/16/2022 E0.25 INCH LAMOILLE VT PUBLIC
0200 PM HAIL BOLTON 44.37N 72.88W
05/16/2022 E0.25 INCH CHITTENDEN VT PUBLIC
0227 PM HAIL PITTSFORD 43.70N 73.03W
05/16/2022 E0.25 INCH RUTLAND VT PUBLIC
0253 PM HAIL 2 ENE POULTNEY 43.53N 73.20W
05/16/2022 E0.25 INCH RUTLAND VT PUBLIC
0300 PM HAIL MIDDLEBURY 44.01N 73.16W
05/16/2022 M0.25 INCH ADDISON VT PUBLIC
0312 PM HAIL WILLIAMSTOWN 44.12N 72.53W
05/16/2022 M0.25 INCH ORANGE VT PUBLIC
0335 PM HAIL HINESBURG 44.33N 73.12W
05/16/2022 M0.50 INCH CHITTENDEN VT PUBLIC
0342 PM TSTM WND DMG 2 SE WALTHAM 44.10N 73.20W
05/16/2022 ADDISON VT EMERGENCY MNGR
TREES AND POWERLINES DOWN ALONG 22A.
0430 PM HAIL WEST CHAZY 44.82N 73.51W
05/16/2022 M0.50 INCH CLINTON NY PUBLIC
0449 PM HAIL SCIOTA 44.90N 73.55W
05/16/2022 M0.25 INCH CLINTON NY PUBLIC
&&
EVENT NUMBER BTV2201633 BTV2201635 BTV2201636 BTV2201634 BTV2201637
BTV2201638 BTV2201641 BTV2201640 BTV2201639 BTV2201642 BTV2201643
EVENSONSpecial weather statement, May 16, 5:10 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Burlington VT
510 PM EDT Mon May 16 2022
NYZ034-035-VTZ008>011-017>020-162200-
Western Essex NY-Eastern Essex NY-Eastern Rutland VT-
Western Rutland VT-Eastern Chittenden VT-Western Windsor VT-
Washington VT-Western Addison VT-Eastern Addison VT-Orange VT-
510 PM EDT Mon May 16 2022
...Strong thunderstorms will impact portions of southeastern Essex,
southwestern Orange, Addison, southeastern Chittenden, Rutland,
western Windsor and southwestern Washington Counties through 600 PM
EDT...
At 508 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Rogers Rock Campground to
near Hague to near Comstock to near Hartford. Movement was northeast
at 60 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Middlebury, Rutland, Crown Point, Cornwall, Braintree Hill, Sudbury,
Weybridge, Killington, Salisbury, Rutland City, Wallingford, Lincoln,
Orwell, Rutland - Southern Vermont Airport, Benson, Plymouth,
Chittenden, West Rutland, Whiting and New Haven.
This includes Interstate 89 between mile markers 24 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York...and central, southern and northwestern Vermont.
&&
LAT...LON 4326 7282 4330 7282 4330 7297 4329 7299
4330 7298 4331 7325 4353 7324 4358 7330
4362 7330 4362 7337 4357 7340 4359 7343
4379 7336 4381 7340 4379 7362 4384 7371
4426 7296 4406 7253 4325 7279
TIME...MOT...LOC 2108Z 226DEG 54KT 4383 7359 4372 7342 4349 7337 4332
7344
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaynesSpecial weather statement, May 16, 5:31 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Burlington VT
531 PM EDT Mon May 16 2022
NYZ034-035-VTZ005-009-017-018-162215-
Western Essex NY-Eastern Essex NY-Eastern Chittenden VT-
Western Chittenden VT-Western Addison VT-Eastern Addison VT-
531 PM EDT Mon May 16 2022
...Strong thunderstorms will impact portions of east central Essex,
northwestern Addison and southern Chittenden Counties through 615 PM
EDT...
At 531 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elizabethtown to near Westport to near
Crown Point. Movement was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Essex Junction, Burlington International Airport, Vergennes, South
Burlington, Essex, Willsboro, Westport, Monkton Ridge, Monkton,
Monkton Boro, Essex Junction Village, Williston, Port Henry, Addison,
Hinesburg, St. George, Starksboro, Shelburne, Ferrisburg and
Charlotte.
This includes Interstate 89 between mile markers 71 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and northwestern Vermont.
&&
LAT...LON 4452 7305 4441 7285 4425 7296 4397 7348
4411 7347 4426 7362
TIME...MOT...LOC 2131Z 235DEG 28KT 4424 7363 4413 7344 4398 7347
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaynesLocal storm report, May 16, 5:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
546 PM EDT MON MAY 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL ELLENBURG 44.89N 73.84W
05/16/2022 M0.75 INCH CLINTON NY PUBLIC
&&
EVENT NUMBER BTV2201644
EVENSONThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 1:35 PM EDT | Special Weather Statement | BTV | Lamoille | 40 min |
| May 16, 2:19 PM EDT | Special Weather Statement | BTV | Rutland | 41 min |
| May 16, 3:05 PM EDT | Special Weather Statement | BTV | Addison | 25 min |
| May 16, 3:13 PM EDT | Special Weather Statement | BTV | Orleans | 32 min |
| May 16, 3:17 PM EDT | Special Weather Statement | BTV | Chittenden | 28 min |
| May 16, 3:21 PM EDT | Special Weather Statement | BTV | Washington | 24 min |
| May 16, 3:41 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 27 min |
| May 16, 3:48 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange | 42 min |
| May 16, 4:02 PM EDT | Special Weather Statement | BTV | Grand Isle | 28 min |
| May 16, 4:11 PM EDT | Special Weather Statement | BTV | Addison | 49 min |
| May 16, 4:15 PM EDT | Special Weather Statement | BTV | Orleans | 30 min |
| May 16, 4:21 PM EDT | Special Weather Statement | BTV | Grand Isle | 39 min |
| May 16, 4:28 PM EDT | Special Weather Statement | BTV | Caledonia | 47 min |
| May 16, 4:33 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 27 min |
| May 16, 5:10 PM EDT | Special Weather Statement | BTV | Addison, Rutland | 50 min |
| May 16, 5:12 PM EDT | Areal Flood Warning | BTV | Addison, Rutland | 3 hr |
| May 16, 5:31 PM EDT | Special Weather Statement | BTV | Chittenden | 44 min |
| May 16, 5:57 PM EDT | Special Weather Statement | BTV | Addison, Orange, Rutland, Washington, Windsor | 48 min |
| May 16, 6:11 PM EDT | Special Weather Statement | BTV | Chittenden, Lamoille | 34 min |
| May 16, 6:22 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Lamoille, Orange, Washington, Windsor | 53 min |
| May 16, 6:24 PM EDT | Areal Flood Warning | BTV | Addison, Rutland, Windsor | 3 hr |
| May 16, 6:39 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Lamoille, Orleans | 51 min |
| May 16, 7:15 PM EDT | Special Weather Statement | BTV | Caledonia, Essex, Lamoille, Orleans | 45 min |
| May 16, 7:31 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Franklin, Lamoille, Orleans | 29 min |
Nearby
Flash Flood Warnings in Vermont, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.